# SDR ASOA99069

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120032
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 27,416 hours
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: A, F

## Discrepancy

FLT 4275 - EN ROUTE FROM OAJ TO ATL, AT APPROX 20 MILES EAST OF FLO THE VOR RECEIVED AN 'OIL PRESSURE NR 2' LIGHT ON MAP.  CONFIRMED WITH GAUGE AND RIGHT OIL GAUGE WAS READING ZERO.  LOW PRESSURE OIL CHECKLIST WAS COMPLETED AND REDUCED POWER ON AFFECTED ENGINE.  F/A REPORTED A STRONG OIL SMELL IN THE CABIN.  CAPTAIN SHUT DOWN THE ENGINE, DECLARED AN EMERGENCY, AND PROCEEDED TO THE NEAREST AIRPORT WHICH WAS FLO.  EMERGENCY EQUIPMENT WAS STANDING BY AND TAXIED SAFELY TO THE TERMINAL UNDER NORMAL POWER.  MTC REMOVED AND REPLACED ENGINE.  FOUND OIL PRESSURE LINE CLOGGED.  GOT HOT START AND CONDITION LEVER WAS NOT RESPONDING.  CHANGED FUEL CONTROL AND O-RINGS.  REPLACED PCU.  PLANE RUNS FINE WITH EEC OFF, MTC WILL T
